Alert archive / Alabama / Special Weather Statements in 2015
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at May 27, 2015, 2:25 PM CDT for Crenshaw County, Alabama. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2015, 2:25 PM CDT (19:25 UTC)
- Expired
- May 27, 2015, 3:30 PM CDT
- In force
- 65 min
- Issued by
- NWS Mobile, AL
County Crenshaw County, AL
The radar
The Ft Rucker radar (KEOX), 94 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 206 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
917 WWUS84 KMOB 271925 SPSMOB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 225 PM CDT WED MAY 27 2015 ALZ057-058-060-272030- BUTLER AL-CRENSHAW AL-COVINGTON AL- 225 PM CDT WED MAY 27 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BUTLER... SOUTHWESTERN CRENSHAW AND NORTHWESTERN COVINGTON COUNTIES UNTIL 330 PM CDT... AT 225 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GANTT...OR 7 MILES NORTH OF ANDALUSIA...MOVING NORTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... ANDALUSIA... RIVER FALLS... RUTLEDGE... DOZIER... HEATH... GANTT... ROSE HILL... NEW HOPE... IVY CREEK... PIGEON CREEK... SARDIS... BOSTON... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. LAT...LON 3133 8640 3135 8660 3179 8658 3174 8627 TIME...MOT...LOC 1925Z 191DEG 16KT 3141 8651 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at May 27, 12:51 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 27, 12:51 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1251 PM CDT WED MAY 27 2015
.AVIATION...
18Z ISSUANCE...DESPITE THE ISOLATED/SCATTERED NATURE OF SHOWERS AND
STORMS...WILL BEGIN WITH PREVAILING VFR CONDITIONS IN STORMS. WEST OF
ROUGHLY I-65 AND NORTH OF THE NORTHWEST FLORIDA PANHANDLE...WILL HAVE
A GROUP BEGINNING AT 21Z FOR PREVAILING MVFR CONDITIONS IN
STORMS...THEN THE ENTIRE AREA WILL HAVE VCSH BY 01Z. HAVE OPTED TO
INCLUDE A TEMPO GROUP FROM 09-13Z FOR MVFR CONDITIONS IN LIGHT FOG
AND CEILINGS NEAR 2.5 KFT. SOUTHEAST WINDS NEAR 10 KNOTS BECOME LIGHT
EASTERLY THIS EVENING THEN AN EAST-SOUTHEAST FLOW NEAR 10 KNOTS
RESUMES THURSDAY MORNING. /29
&&
.PREV DISCUSSION... /ISSUED 1005 AM CDT WED MAY 27 2015/
UPDATE...BASED ON THE ADVANCING WEAKENING MESOSCALE CONVECTIVE
SYSTEM...MCS...OVER SOUTH CENTRAL LOUISIANA AND SOUTHWEST
MISSISSIPPI...AS WELL AS ADDITIONAL CONVECTIVE DEVELOPMENT OVER THE
FORECAST AREA...HAVE INCREASED POPS TO CATEGORICAL OVER THE WESTERN
PORTION OF THE AREA WITH LIKELY POPS FOR MOST OF THE REMAINING
PORTION. HAVE MADE OTHER MINOR ADJUSTMENTS. HAVE ALSO ISSUED A HIGH
RISK OF RIP CURRENTS FOR ALABAMA/NORTHWEST FLORIDA BEACHES BASED ON
CURRENT BEACH FLAGS...MODERATE SOUTHEAST FLOW...AND SOUTHEAST SWELL.
/29
PREV DISCUSSION... /ISSUED 519 AM CDT WED MAY 27 2015/
SHORT TERM [TODAY THROUGH THURSDAY NIGHT]....WITH BETTER MIXING
NEAR THE SFC THAN EARLIER EXPECTED COMBINED WITH EXTRA HIGH
CLOUDINESS APPROACHING FROM THE WEST CURRENTLY NOT EXPECTING THE
DEVELOPMENT OF WIDESPREAD DENSE FOG FOR THE REMAINDER OF THIS
MORNING...THOUGH SOME PATCHY DENSE FOG REDUCING VISIBILITIES TO 1/4
OF A MILE OR LESS WILL STILL BE POSSIBLE MOSTLY OVER LOW LYING AREAS
LOCALLY THROUGH ABOUT 7 AM CDT THIS MORNING. FOR TODAY THE MAIN
CONCERN WILL BE EFFECTS FROM A LARGE MCS MOVING DOWN FROM E TX INTO
LA EARLY THIS MORNING SHIFTING FURTHER TO THE EAST AND SOUTHEAST
LATER IN THE DAY AND OVERNIGHT. LATEST MODEL GUIDANCE BOTH THE GFS
AND ECMWF SHOW PERSISTENT H5 TROF OVER THE LOWER MS RIVER VALLEY AND
SE CONUS DIGGING SOMEWHAT THIS AFTERNOON AND OVERNIGHT...THUS SHOWING
BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS MOSTLY INLAND LATER THIS
MORNING CONTINUING THROUGH THIS EVENING. THE BETTER COVERAGE OF
CONVECTION WILL BE THIS AFTERNOON AND THIS EVENING ASSOCIATED WITH
MARGINAL INSTABILITY WITH POSSIBLE OUTFLOW BOUNDARIES MOVING IN FROM
THE WEST COMBINED WITH DEEP MOISTURE CONTINUING IN THE BOUNDARY LAYER
THROUGH TONIGHT. AS FOR STRONG TO POSSIBLE SEVERE WEATHER TODAY THE
BEST CHANCE FOR THE DEVELOPMENT OF STRONGER THUNDERSTORMS LOOKS TO BE
OVER MOST INLAND AREAS GENERALLY ALONG AND NORTH OF THE I-10 CORRIDOR
WHERE BETTER SURFACE HEATING AND MOISTURE CONVERGENCE WILL LIKELY
OCCUR. CURRENT THINKING FROM SPC KEEPS MOST OF THE CENTRAL GULF COAST
REGION IN A MARGINAL RISK THROUGH TONIGHT. GUSTY STRAIGHT LINE
WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY DOWNPOURS
WILL BE THE MAIN THREATS. WITH THE LOCALLY HEAVY RAIN SOME MINOR TO
MODERATE FLOODING OF STREETS...LOW LYING AREAS AND SMALL CREEKS AND
STREAMS WILL BE POSSIBLE THROUGH LATE THIS EVENING. STAY TUNED TO
LOCAL MEDIA OUTLETS OR NOAA WEATHER RADIO IF THREATENING WEATHER IS
OCCURRING IN YOUR AREA. AS FOR TEMPS WILL LEAN A TAD COOLER THAN THE
COOLER MET GUIDANCE DUE TO CLOUDS AND RAIN. HIGHS TODAY WILL BE
MOSTLY IN THE MIDDLE 80S FOR MOST AREAS FOLLOWED BY LOWS IN THE MID
TO UPPER 60S INLAND AND THE LOWER 70S CLOSER TO THE COAST. 32/EE
A MEAN MID LEVEL RIDGE OF HIGH PRESSURE WILL EXTEND FROM THE WESTERN
AND NORTHERN GULF OF MEXICO TO THE EASTERN SEABOARD AND WESTERN
ATLANTIC OCEAN THURSDAY AND THURSDAY NIGHT...WHILE A MID LEVEL
TROUGH CONTINUES TO DIG FROM THE NORTHERN ROCKY MOUNTAINS TOWARD THE
NORTHERN AND CENTRAL PLAINS. A PERSISTENT SURFACE RIDGE OF HIGH
PRESSURE WILL MEANWHILE CONTINUE TO STRETCH FROM THE WESTERN ATLANTIC
OCEAN AND EASTERN SEABOARD TO THE NORTHERN AND CENTRAL GULF OF MEXICO
THURSDAY AND THURSDAY NIGHT. DESPITE THE PRESENCE OF RIDGING ACROSS
OUR FORECAST AREA...SHORT RANGE MODELS ARE IN GOOD AGREEMENT WITH
KEEPING PLENTIFUL DEEP LAYER MOISTURE IN PLACE OVER THE REGION
THURSDAY...WITH PRECIPITABLE WATER VALUES AVERAGING BETWEEN 1.7 AND
2 INCHES. THE MOIST AIRMASS...WHEN COMBINED WITH WEAK EMBEDDED
IMPULSES ATOP THE RIDGE AXIS...AND DECENT AFTERNOON INSTABILITY WITH
MLCAPE VALUES UP TO 1500-2000 J/KG WILL RESULT IN THE DEVELOPMENT OF
SCATTERED SHOWERS AND THUNDERSTORMS ESPECIALLY DURING THE LATE
MORNING AND AFTERNOON HOURS. THE TYPICAL ISOLATED STRONG OR
MARGINALLY SEVERE STORM THREAT WILL BE CONFINED TO LOCATIONS WHERE
INSTABILITY IS GREATEST...WHICH CURRENTLY APPEARS TO BE IN SOUTHEAST
MS AND INTERIOR PORTIONS OF SOUTHWEST AL. STRONG WIND GUSTS OVER 40
MPH...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINS WILL BE POSSIBLE
WITH THE STRONGER STORMS THAT DEVELOP.
CONVECTIVE COVERAGE WILL DECREASE WITH LOSS OF DAYTIME HEATING...BUT
WITH THE POTENTIAL PASSING OF A WEAK SHORTWAVE ON THE NORTHERN FRINGE
OF THE RIDGE AXIS AND A MOIST AIRMASS IN PLACE ACROSS THE REGION...
WILL OPT TO KEEP ISOLATED CONVECTION IN THE FORECAST THROUGH THURSDAY
NIGHT. HIGH TEMPERATURES THURSDAY WILL MOSTLY RANGE FROM THE MID TO
UPPER 80S WITH LOWS THURSDAY NIGHT EXPECTED TO FROM THE MID TO UPPER
60S INLAND TO THE LOWER TO MID 70S NEAR THE IMMEDIATE COAST. /21
LONG TERM [FRIDAY THROUGH TUESDAY]...THE MID LEVEL HIGH PRESSURE
RIDGE AXIS WILL CONTINUE TO STRETCH FROM THE GULF OF MEXICO THROUGH
THE SOUTHEAST STATES/EASTERN SEABOARD AND WESTERN ATLANTIC FRIDAY
WHILE THE MID LEVEL TROUGH OVER THE NORTHERN AND CENTRAL PLAINS
APPROACHES THE UPPER MIDWESTERN STATES. DEEP LAYER MOISTURE WILL
REMAIN IN PLACE ACROSS MUCH OF THE FORECAST AREA BETWEEN THESE
FEATURES...AND DAYTIME HEATING/INSTABILITY WILL SUPPORT A CONTINUED
CHANCE OF SHOWERS AND THUNDERSTORMS DURING THE LATE MORNING AND
AFTERNOON BEFORE COVERAGE QUICKLY WANES ACROSS ALL BUT PERHAPS FAR
NORTHWESTERN AREAS FRIDAY EVENING. MEDIUM RANGE SOLUTIONS THEN SHOW A
GRADUAL DECREASE IN BOUNDARY LAYER MOISTURE SATURDAY AS THE MID LEVEL
RIDGE BUILDS A BIT FARTHER WESTWARD INTO THE SOUTHEASTERN STATES.
THIS SHOULD KEEP CONVECTIVE COVERAGE MORE LIMITED ACROSS THE REGION
SATURDAY AND HAVE ONLY INCLUDED A SLIGHT CHANCE OF SHOWERS/STORMS IN
THE FORECAST THROUGH LATE SATURDAY AFTERNOON...WITH DRY CONDITIONS
SATURDAY NIGHT.
MEDIUM RANGE SOLUTIONS SHOW DIFFERING SCENARIOS LATE THIS WEEKEND
INTO EARLY NEXT WEEK. A MID LEVEL TROUGH IS FORECAST TO DEEPEN IN THE
VICINITY OF THE MISSISSIPPI VALLEY REGION SUNDAY...THOUGH THE DEPTH
AND PROGRESSION OF THIS FEATURE IS UNCERTAIN IN THE DETERMINISTIC
MODELS. DESPITE THE EVOLUTION OF THIS NEXT SYSTEM...THERE IS
AGREEMENT THAT PLENTIFUL MOISTURE WILL BE IN PLACE TO SUPPORT KEEPING
A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST DURING
THE SUNDAY-TUESDAY TIME FRAME. LITTLE CHANGE IN DAILY MAX/MIN
TEMPERATURES IS ANTICIPATED THROUGH THE EXTENDED FORECAST WITH LOWS
MOSTLY IN THE UPPER 60S TO AROUND 70 INLAND TO THE LOWER TO MID 70S
NEAR THE COAST...AND DAYTIME HIGHS AVERAGING IN THE MID 80S TO AROUND
90 EACH DAY. /21
AVIATION...
27.12Z ISSUANCE...MOSTLY IFR TO MVFR CIGS THROUGH 28.12Z. LOWER
VISIBILITIES WILL ALSO BE LIKELY IN PERIODS OF HEAVY RAIN TODAY
CONTINUING THROUGH THIS EVENING...TAPERING OFF LATE TONIGHT AND EARLY
THU MORNING. WINDS WILL BE MOSTLY SOUTHEAST AT 5 TO 10 KNOTS WITH
HIGHER GUSTS MOSTLY NEAR SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS OCCURRING MOST OF THE DAY CONTINUING INTO THE EVENING
HOURS. 32/EE
MARINE...A SURFACE RIDGE OF HIGH PRESSURE OVER THE EASTERN SEABOARD
AND WESTERN ATLANTIC WILL SLOWLY BUILD WEST OVER THE CENTRAL GULF
COAST REGION THROUGH FRIDAY...THEN WEAKEN FROM WEST TO EAST OVER THE
WEEKEND AS A WEAKENING COLD FRONT APPROACHES FROM THE NORTHWEST.
OTHERWISE...WINDS AND SEAS WILL BE HIGHER NEAR SHOWERS AND
THUNDERSTORMS THROUGH SUNDAY WITH THE BEST COVERAGE OCCURRING OVER
THE NEAR SHORE WATERS OUT TO 20 NM INCLUDING INLAND BAYS AND SOUNDS
DURING THE MORNING AND EARLY AFTERNOON HOURS.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 85 68 86 69 88 / 70 40 50 20 40
PENSACOLA 84 71 85 71 87 / 50 30 40 20 30
DESTIN 84 73 84 72 85 / 50 40 40 20 30
EVERGREEN 84 66 87 67 88 / 70 50 50 20 40
WAYNESBORO 84 67 87 66 87 / 80 40 50 20 40
CAMDEN 85 66 86 66 88 / 60 40 50 20 40
CRESTVIEW 88 66 87 66 90 / 60 40 50 20 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK THROUGH THURSDAY MORNING FOR LOWER BALDWIN-
LOWER MOBILE.
FL...HIGH RIP CURRENT RISK THROUGH THURSDAY MORNING FOR COASTAL
ESCAMBIA-COASTAL OKALOOSA-COASTAL SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, May 27, 5:42 AM CDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 542 AM CDT WED MAY 27 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-281200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 542 AM CDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT EXPECT ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORMING LATER THIS MORNING CONTINUING INTO THE EVENING HOURS. THE MAIN THREATS WITH THE STRONGER THUNDERSTORMS WILL BE GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY RAIN. SOME MINOR TO MODERAT6E FLOODING OF STREETS...LOW LYING AREAS AND SMALL STREAMS AND CREEKS WILL ALSO BE POSSIBLE WITH SOME OF THE HEAVIER SHOWERS OR THUNDERSTORMS THROUGH THIS EVENING. THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE IN THE FORECAST THROUGH THURSDAY THEN DECREASE IN COVERAGE LATER IN THE WEEK AND OVER THE WEEKEND. GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING ALONG WITH PERIODS OF VERY HEAVY RAIN WILL BE THE MAIN THREATS WITH THE STRONGER THUNDERSTORMS THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-281200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 542 AM CDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TUESDAY.
In the hours before
Special weather statement, May 27, 12:44 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1244 PM CDT WED MAY 27 2015
ALZ053-271845-
CLARKE AL-
1244 PM CDT WED MAY 27 2015
...A STRONG THUNDERSTORM WILL AFFECT CLARKE COUNTY UNTIL 145 PM
CDT...
AT 1243 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES EAST OF
MCINTOSH...OR 13 MILES SOUTH OF JACKSON...MOVING NORTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
JACKSON... CARLTON... CHOCTAW BLUFF...
SUGGSVILLE... MANILA... ROCKVILLE...
GAINESTOWN... WALKER SPRINGS... ALMA...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
LAT...LON 3140 8769 3137 8773 3134 8772 3133 8775
3136 8775 3136 8777 3131 8779 3129 8779
3128 8778 3128 8782 3125 8784 3125 8789
3135 8790 3138 8790 3138 8789 3159 8792
3162 8766
TIME...MOT...LOC 1743Z 179DEG 19KT 3132 8783Special weather statement, May 27, 2:25 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 225 PM CDT WED MAY 27 2015 ALZ057-058-060-272030- BUTLER AL-CRENSHAW AL-COVINGTON AL- 225 PM CDT WED MAY 27 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BUTLER... SOUTHWESTERN CRENSHAW AND NORTHWESTERN COVINGTON COUNTIES UNTIL 330 PM CDT... AT 225 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GANTT...OR 7 MILES NORTH OF ANDALUSIA...MOVING NORTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... ANDALUSIA... RIVER FALLS... RUTLEDGE... DOZIER... HEATH... GANTT... ROSE HILL... NEW HOPE... IVY CREEK... PIGEON CREEK... SARDIS... BOSTON... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. LAT...LON 3133 8640 3135 8660 3179 8658 3174 8627 TIME...MOT...LOC 1925Z 191DEG 16KT 3141 8651
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:00 PM CDT | Dense Fog Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 8 hr |
| May 27, 5:10 AM CDT | Special Marine Warning | MOB | 95 min | |
| May 27, 9:56 AM CDT | Rip Current Statement | MOB | 21 hr | |
| May 27, 12:44 PM CDT | Special Weather Statement | MOB | Clarke | 61 min |
| May 27, 2:29 PM CDT | Special Weather Statement | MOB | Conecuh | 61 min |
| May 27, 3:21 PM CDT | Special Weather Statement | MOB | Butler | 39 min |
| May 27, 3:28 PM CDT | Special Weather Statement | MOB | Crenshaw | 47 min |
| May 27, 5:05 AM CDT | Special Weather Statement | MOB | Escambia | 55 min |
Nearby
Special Weather Statements in Alabama, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.